MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- MR MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHCARE GMBH- MR MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11291455
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the magnetom sola system.During a cardiac study, the user reported that the system hung up, and the study had to be repeated.It is not known if additional contrast was administered.At this time, we are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has attempted an investigation of the reported event.It was stated in the complaint, that the system crashed during a cardiac study with contrast agent.The only way to continue was restarting the whole system which made it necessary to reinject contrast.The data available in this potential complaint does not contain sufficient information to conduct an investigation.Siemens was made aware on november 4, 2020 that the system received a software update and the savelog that is essential for the investigation is not available.

Brand Name
MAGNETOM SOLA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- MR
henkestrasse 127
erlangen, germany 91052
GM  91052
MDR Report Key10717390
Report Number3002808157-2020-49136
Device Sequence Number3245743
Product Code LNH
UDI-Device Identifier04056869164809
UDI-Public04056869164809
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K192496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11291455
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1